Bulletin of the Belgian Mathematical Society - Simon Stevin
- Bull. Belg. Math. Soc. Simon Stevin
- Volume 14, Number 5 (2007), 905-918.
Unicity of meromorphic functions related to their derivatives
In this paper, we shall study the unicity of meromorphic functions defined over non-Archimedean fields of characteristic zero such that their valence functions of poles grow slower than their characteristic functions. If $f$ is such a function, and $f$ and a linear differential polynomial $P(f)$ of $f$, whose coefficients are meromorphic functions growing slower than $f$, share one finite value $a$ CM, and share another finite value $b\ (\not=a)$ IM, then $P(f)=f$.
Bull. Belg. Math. Soc. Simon Stevin, Volume 14, Number 5 (2007), 905-918.
First available in Project Euclid: 17 December 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 12J25: Non-Archimedean valued fields [See also 30G06, 32P05, 46S10, 47S10]
Secondary: 46S10: Functional analysis over fields other than $R$ or $C$ or the quaternions; non-Archimedean functional analysis [See also 12J25, 32P05]
Han, Qi; Hu, Pei-Chu. Unicity of meromorphic functions related to their derivatives. Bull. Belg. Math. Soc. Simon Stevin 14 (2007), no. 5, 905--918. https://projecteuclid.org/euclid.bbms/1197908902